| Model Number |
200H12 |
| Medical Device Problem Codes |
Gradient Increase (1270); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Pulmonary Insufficiency (2022); Pulmonary Valve Stenosis (2024); No Information (3190)
| Date of Event |
11/08/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that an unknown duration post implant of this 12mm pulmonary valved conduit in a pediatric patient, it was explanted and replaced with an 18mm pulmonary valved conduit.The reason for replacement was not reported.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Medtronic received additional information that 3 years and 11 months post implant of the conduit, it was replaced due to moderate stenosis.The narrowing of the conduit was thought to be due to compression.It was reported that the peak gradient was 45mmhg, and mild pulmonary insufficiency was also present.If information is provided in the future, a supplemental report will be issued.